Title: A new invariant for a finite covariant system
Authors: Van Daele, Alphons # ×
Issue Date: 1988
Publisher: Springer verlag
Series Title: Lecture notes in mathematics vol:1359 pages:277-282
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science